# SDR ASAA2016021715560

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,518 hours, 8,619 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN NR 2 ENGINE BLUE "COWL VALVE OPEN" REMAINED ILLUMINATED BRIGHT BLUE.  ACFT GROUNDED. RAN NR 2 ENGINE, PERFORMED OPS CHECK ENGINE ANTI-ICE NR 2 ENGINE, OPS CHECKED GOOD IAW AMM 30-21-00, NO DISCREPANCIES NOTED.
